# SDR UPS02438236

- Difficulty date: April 16, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 800 FRAME S16L -17L LOCATION FOUND 2 EACH CRACKS AT REVEAL.  BS 800 S16 TO S18L REVEAL REPAIR C/OUT IAW SRM 53-10-04 FIG 114 AND HX RS R53-22-34780.
